MathSciNet Relay Station
MathSciNet bibliographic data
MR14102 (7,241d) 20.0X
Bochner, Salomon; Montgomery, Deane Groups of differentiable and real or complex analytic transformations. Ann. of Math. (2) 46, (1945). 685–694.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement